# SDR MWEA010346

- Difficulty date: March 16, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 HAS ELONGATED IN LOWER FLANGE COMMON TO FLOOR SUPPORT AT STATION 642 LEFT.  REMOVED SEAT TRACK, FABRICATED NEW SECTION OF SEAT TRACK AND SPLICE ASSEMBLY, INSTALLED SEAT TRACK.
